| Model Number |
CG-905 |
| Medical Device Problem Codes |
Break (1069); Product Quality Problem (1506); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/19/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the device was broken.Another product was used to complete the case.There was no patient injury noted during this event.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection and functional evaluation of the samples had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: as per the additional information received, twenty minutes into the procedure the thread of the suture broke.The suture package was opened about ten minutes prior to use.The suture was not treated or hydrated prior to use.The thread broke before the surgeon could throw the stitch.An additional new suture was used without issue.